Linear differential games
Doklady Akademii Nauk, Tome 174 (1967) no. 1, pp. 27-29
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1967_174_1_a6,
author = {E. F. Mishchenko and L. S. Pontryagin},
title = {Linear differential games},
journal = {Doklady Akademii Nauk},
pages = {27--29},
year = {1967},
volume = {174},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1967_174_1_a6/}
}
E. F. Mishchenko; L. S. Pontryagin. Linear differential games. Doklady Akademii Nauk, Tome 174 (1967) no. 1, pp. 27-29. http://geodesic.mathdoc.fr/item/DAN_1967_174_1_a6/